MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM

SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Model Number 102208-600
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 05/07/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Event or Problem Description
On 08 may 2024,senseonics was made aware of an incident where.User reports a low glucose event.The following example set was provided: 7-may-2024 between 10:00 pm - 11:00 pm ct | sg not available - bg 48 mg/dl.After dms review, we confirmed the following information at the time of the event: 7-may-2024 between 10:00 pm - 11:00 pm ct | sg not available - bg not entered the user didn't have glucose values available on that period of time because she had previously received a calibration past due alert at 6:37 am ct, and later a calibration expired alert at 10:08 pm ct, therefore low glucose alerts weren't available either.User didn't seek for medical treatment and resolved the event by taking a shot of insulin, eating and waiting around 15 minutes.User's hcp isn't aware of the event, user was advised to follow up with the hcp for further medical guidance.
 
Additional Manufacturer Narrative
The user originally reached out to report that she could not see glucose data in her system, as documented in e3 case, (b)(4).During troubleshooting, the user reported that she had experienced a hypoglycemic event the night before ((b)(6) 2024 between 10:00 pm and 11:00 pm) and had not been feeling well.The user reported that her bg at the time of the event was 48 mg/dl and sg value was not available because user had received a calibration past due alert at 6:37 am and later a calibration expired alert at 10:08 pm.The system could not trigger any alerts as the glucose values were blinded.User didn't seek any medical treatment and resolved the issue by taking insulin and eating.The user was advised to contact hcp for any medical guidance.No further investigation was found necessary for this complaint.B4.Date of this report 25 july 2024.H3.Device evaluated by manufacturer? yes.H6.Investigation findings updated to 114.H6.Investigation conclusions updated to 4315.

Brand Name
EVERSENSE TRANSMITTER
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key19476033
Report Number3009862700-2024-00726
Device Sequence Number14470926
Product Code QHJ
UDI-Device Identifier00817491022912
UDI-Public00817491022912
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/24/2024
Device Model Number102208-600
Device Catalogue NumberFG-5900-01-001
Device Lot Number139383
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer07/25/2024
Initial Report FDA Received Date06/06/2024
Supplement Report FDA Received Date07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/24/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexFemale